# SDR 2018F00150

- Difficulty date: March 13, 2018
- Submitted: April 4, 2018
- Operation: General aviation
- Aircraft: N751H
- Make and model: Snias AS350B2
- Aircraft serial: 3403
- Aircraft time: 19,302 hours, 14,492 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Leaf Spring
- Part number: 350A2113832403
- Condition: Cracked
- Location: Panel
- Part time: 280 hours, 492 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

ON LOWERING THE FORWARD PANEL TO INSTALL DUAL CONTROLS, THE FORWARD RIGHT VIBRATION ABSORBER FELL INTO THE COWLING. THE VIBRATION LEAF HAD SPLIT ENTIRELY IN HALF. PILOT REPORTED NO VIBRATION IN FLIGHT OR LANDING.  REMOVED AND REPLACED.
